RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1977, Volume 22, Issue 4  


$K$-spaces of maximal rank
V. F. Kirichenko
465
A class of submanifolds in $V_c^n$ with parallel $p$-dimensional subbundle of the normal bundle
A. V. Chakmazyan
477
Some remarks on $b$-paracompact spaces
S. A. Peregudov
485
Spectrum of a linear operator in a family of banach spaces containing Hilbert space
V. V. Shevchik
495
Closed classes of $k$-valued logic, all of whose congruences are trivial
V. V. Gorlov
499
A family of maximal subalgebras of R. Robinson's algebra
A. N. Degtev
511
Absence of localization of the Laplace series on the sphere for functions of the Nikol'skii class $H_1^1(S^2)$
A. K. Pulatov
517
An arithmetical examples of a non-Borel Luzin analytic set
M. A. Lunina
525
Best approximations of differentiable functions in the metric of the space $L_2$
L. V. Taikov
535
Singular generalized functions of an infinite-dimensional argument
A. V. Uglanov
543
Estimates of solutions of parabolic equations degenerating on the boundary of a domain
I. D. Pukal'skii
553
The ergodicity of service systems with an infinite number of servomechanisms
A. Yu. Veretennikov
561
Decomposition of weakly aging distributions
O. P. Vinogradov
571
The ranks of the $p$-central series of free groups of certain manifolds
G. P. Egorychev, Yu. D. Ushakov
575
Representations of $C^*$-algebras in spaces with indefinite metric
V. S. Shulman
583

Reports read at the International Conference on the Theory of Approximation of Functions held at Kaluga from July 24 to 28, 1975
A method of approximation by interpolation splines with application of integral relations
B. F. Lis
593
The convergence of some linear operators to functions of class $Z_\alpha$
P. V. Ermakov
601
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019